Revista Matemática Iberoamericana


Full-Text PDF (159 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 3, 2003, pp. 857–872
DOI: 10.4171/RMI/372

Published online: 2003-12-31

Mappings of finite distortion: Sharp Orlicz-conditions

Janne Kauhanen[1], Pekka Koskela[2], Jan Malý[3], Jani Onninen[4] and Xiao Zhong[5]

(1) University of Jyväskylä, Finland
(2) University of Jyväskylä, Finland
(3) Charles University, Praha, Czech Republic
(4) Syracuse University, USA
(5) University of Jyväskylä, Finland

We establish continuity, openness and discreteness, and the condition $(N)$ for mappings of finite distortion under minimal integrability assumptions on the distortion.

Keywords: Orlicz-conditions, finite distortion, continuity, openness and discreteness

Kauhanen Janne, Koskela Pekka, Malý Jan, Onninen Jani, Zhong Xiao: Mappings of finite distortion: Sharp Orlicz-conditions. Rev. Mat. Iberoam. 19 (2003), 857-872. doi: 10.4171/RMI/372